# SDR DALA2018120407034

- Difficulty date: November 20, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 80,200 hours, 10,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION FOUND AT DRAIN MAST STA 1407 ON FUSELAGE SKIN C/W ER/A 572980-14 AND SRM 53-00-01.
